# SDR ASAA0853213

- Difficulty date: July 21, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 8,153 hours, 2,398 cycles
- Engine: Ge CFM567B24
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Tripped
- Location: Idg
- Component: Idg
- Component part number: 761574B
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT ENGINE IDG DELTA "P" INDICATOR EXTENDED. ACCOMPLISHED FIM TASK 24-11-00-810-803 REMOVED AND REPLACED.  LT ENG. IDG SCAVENGE AND CHARGE FILTERS IAW AMM 24-11-41-400-801 IDLE RAN LT ENG NO LEAKS NOTED AND IDG DELTA "P" INDICATOR IS NORMAL.
